ASYMPTOTIC-BEHAVIOR OF BAYES PROCEDURES FOR TESTING THETA LESS-THAN-OR-EQUAL-TO 0 AGAINST THETA GREATER-THAN-OR-EQUAL-TO 0 IN EXPONENTIAL FAMILIES

被引:0
作者
JOHNSON, BR [1 ]
机构
[1] UNIV VICTORIA,VICTORIA,BC,CANADA
来源
SANKHYA-THE INDIAN JOURNAL OF STATISTICS SERIES A | 1976年 / 38卷 / APR期
关键词
D O I
暂无
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:116 / 123
页数:8
相关论文
共 9 条
[1]   A MEASURE OF ASYMPTOTIC EFFICIENCY FOR TESTS OF A HYPOTHESIS BASED ON THE SUM OF OBSERVATIONS [J].
CHERNOFF, H .
ANNALS OF MATHEMATICAL STATISTICS, 1952, 23 (04) :493-507
[2]   LARGE DEVIATIONS THEORY IN EXPONENTIAL FAMILIES [J].
EFRON, B ;
TRUAX, D .
ANNALS OF MATHEMATICAL STATISTICS, 1968, 39 (05) :1402-&
[3]  
Gnedenko B.V., 1968, LIMIT DISTRIBUTIONS, VRevised
[4]   ASYMPTOTIC-BEHAVIOR OF BAYES TESTS AND BAYES RISK [J].
JOHNSON, BR ;
TRUAX, DR .
ANNALS OF STATISTICS, 1974, 2 (02) :278-294
[5]   THE THEORY OF DECISION PROCEDURES FOR DISTRIBUTIONS WITH MONOTONE LIKELIHOOD RATIO [J].
KARLIN, S ;
RUBIN, H .
ANNALS OF MATHEMATICAL STATISTICS, 1956, 27 (02) :272-299
[6]  
LEHMANN EL, 1959, TESTING STATISTICAL
[7]  
RUBIN H, 1965, SANKHYA A, V0027, P00347
[8]  
[No title captured]
[9]  
[No title captured]